DIRAC PROPAGATOR IN THE CHIRAL SOLITONIC BAG MODEL WITH MASSIVE QUARKS


KARAGOZ N., PAK N.

PROGRESS OF THEORETICAL PHYSICS, vol.90, no.2, pp.369-377, 1993 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 90 Issue: 2
  • Publication Date: 1993
  • Doi Number: 10.1143/ptp.90.369
  • Journal Name: PROGRESS OF THEORETICAL PHYSICS
  • Journal Indexes: Science Citation Index Expanded, zbMATH
  • Page Numbers: pp.369-377

Abstract

We explicitly construct a confined bag propagator for massive Dirac field using the Multiple Reflection Expansion Method for the chiral solitonic bag model. The series is shown to be convergent for the imaginary frequencies, and the convergence sets in very rapidly for large values of the frequencies.